MathSciNet Relay Station
MathSciNet bibliographic data
MR926529 55N22 (55N15 57R77)
Ochanine, Serge Modules de ${\rm SU}$-bordisme. Applications. (French) [${\rm SU}$-bordism modules. Applications] Bull. Soc. Math. France 115 (1987), no. 3, 257–289.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement